# SDR CA140922010

- Difficulty date: September 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 25,250 hours
- Propeller: Hamstd 14SF23
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Failed
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED SMOKE IN THE CABIN AND COCKPIT IMMEDIATELY UPON TAKEOFF FROM THE AIRPORT. AN INSPECTION OF THE AIRCRAFT AND SYSTEMS DETERMINED THAT THE SMOKE WAS CAUSED BY A FAULT WITH THE AFT AIR CYCLE MACHINE (ACM).  THE OIL LEVEL WAS FOUND TO BE LOW AND OIL CONTAMINATION FOUND IN THE AIR SIDE OF THE ACM. THIS FEEDS THE CABIN AIR CONDITIONING SYSTEM AND WOULD HAVE CONTRIBUTED TO THE SMOKE. THE AFT ACM WAS REPLACED AND NO FURTHER FAULTS WERE FOUND.  THE AIRCRAFT HAS SINCE BEEN RELEASED BACK TO REVENUE SERVICE WITH NO RELATED FAULTS REPORTED .
